Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 1, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Apr 12, 2014, 4:55 PM CDT for Winnebago County, Wisconsin. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2014, 4:55 PM CDT (21:55 UTC)
- Expired
- Apr 12, 2014, 5:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Winnebago County, WI
The radar
The Green Bay radar (KGRB), 80 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 5:03 PM CDT | HAIL 1 | 2 W Ring, WI | |
| Apr 12, 5:07 PM CDT | HAIL 0.75 | Oshkosh, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.9 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2369 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 367 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
521
WUUS53 KGRB 122155
SVRGRB
WIC139-122245-
/O.NEW.KGRB.SV.W.0001.140412T2155Z-140412T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
455 PM CDT SAT APR 12 2014
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 545 PM CDT
* AT 452 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RUSH LAKE...
AND MOVING EAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
OSHKOSH AROUND 510 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE RING...FORD FESTIVAL
GROUNDS...EAA...WITTMAN FIELD AND BLACK WOLF POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4389 8871 4389 8888 4390 8889 4398 8889
4401 8888 4402 8841 4389 8842 4389 8870
TIME...MOT...LOC 2156Z 272DEG 38KT 4393 8874
HAIL...1.00IN
WIND...<50MPH
$$
ECKBERG2 follow-up statements
828 WWUS53 KGRB 122210 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 510 PM CDT SAT APR 12 2014 WIC139-122245- /O.CON.KGRB.SV.W.0001.000000T0000Z-140412T2245Z/ WINNEBAGO WI- 510 PM CDT SAT APR 12 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN WINNEBAGO COUNTY UNTIL 545 PM CDT... AT 506 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF OSHKOSH...AND MOVING EAST AT 45 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN WINNEBAGO COUNTY...INCLUDING THE FOLLOWING LOCATIONS... BLACK WOLF POINT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4389 8871 4401 8868 4402 8841 4389 8842 TIME...MOT...LOC 2210Z 272DEG 38KT 4392 8853 HAIL...1.00IN WIND...<50MPH $$ ECKBERG
163 WWUS53 KGRB 122219 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 519 PM CDT SAT APR 12 2014 WIC139-122229- /O.CAN.KGRB.SV.W.0001.000000T0000Z-140412T2245Z/ WINNEBAGO WI- 519 PM CDT SAT APR 12 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WINNEBAGO COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS CLUSTER OF SHOWERS AND THUNDERSTORM. LAT...LON 4389 8871 4401 8868 4402 8841 4389 8842 TIME...MOT...LOC 2219Z 272DEG 38KT 4391 8840 $$ ECKBERG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 2:59 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Apr 12, 2:59 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 259 PM CDT SAT APR 12 2014 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SYNOPSIS... ISSUED AT 258 PM CDT SAT APR 12 2014 VERY CHILLY WITH PERIODS OF RAIN THE NEXT COUPLE DAYS...AND MAYBE SOME SNOW BY MONDAY. THE UPR FLOW ACRS NOAM IS AMPLIFYING...WITH TROF DEEPENING OVER THE MIDWEST/PLAINS STATES. THE DEVELOPING HIGH AMPLITUDE PATTERN WL PERSIST FOR A FEW DAYS...THEN THE FLOW WILL START TO FLATTEN AND BECOME MORE SPLIT AGAIN. THIS IS A COOL WET WEATHER PATTERN FOR THE AREA. IMPULSES RIDING NE OUT OF THE CENTRAL U.S. UPR TROF WL BRING SEVERAL ROUNDS OF PCPN TO THE FCST AREA THE NEXT COUPLE DAYS...THE FINAL OF WHICH COULD END AS SNOW. THE HEAVIEST PCPN IS EXPECTED ACRS THE SE PORTION OF THE FCST AREA...WHICH WL BE CLOSER TO THE MOISTURE FLOWING IN FM THE S. ANOTHER ROUND OF PCPN IS POSSIBLE LATER IN THE WEEK...SO AMNTS ARE LIKELY TO END UP ABV NORMAL FOR THE PERIOD. THE ABUNDANT CLDS...PCPN...AND LCN OF THE FCST AREA N OF THE MAIN FRONTAL BOUNDARY WL KEEP TEMPS ON THE COOL SIDE...AND WELL BLO NORMAL. && .SHORT TERM...TONIGHT AND SUNDAY ISSUED AT 258 PM CDT SAT APR 12 2014 WET AND COOL DAY TODAY AS FIRST WAVE IS SLOWLY MOVING OUT OF EASTERN WISCONSIN AS SUPPORT SHIFTS SOUTH AND EAST OF AREA. EAST WIND AND CLOUDS HAVE KEPT TEMPS IN THE LOW 40S...THOUGH SEEING SOME RECOVERY AFTER RAIN PULLS OUT OVER CENTRAL WI. LOWERED MAX TEMPS FOR TODAY SIGNIFICANTLY EARLIER IN SHIFT...LEAVING ROOM FOR SOME RECOVERY LATE THIS AFTERNOON. QUESTION IN FORECAST IS TIMING OF NEXT WAVE OF PCPN. NAM AND EC HAVE TRENDED TOWARDS LATE SUN AFTERNOON AS UPPER WAVE BEGINS TO LIFT NORTH OUT OF SOUTHERN PLAINS AND SEE INCREASING SUPPORT FROM COUPLED JET LIKE FEATURE. STRONG TEMPERATURE CONTRAST OVER WARM FRONT OVER SOUTHERN WI WITH MID 70S OVER SOUTHERN WI...TO AROUND 40 TO THE NORTH. GIVEN AVAILABLE INSTABILITY THINK MESO MODEL HRRR'S THOUGHTS OF COMPLEX MOVING ALONG FRONT THIS EVENING/TONIGHT...CLIPPING SOUTHERN CWA GOOD. HAVE KEPT LIKELY POPS THOUGH MUCH OF TONIGHT OVER FAR SOUTH. MOST OF INSTABILITY SHOVED SOUTH ON SUN...THUS HAVE KEPT THUNDER OUT OF CWA. HAVE BROUGHT TEMPS UP A BIT ON SUN GIVEN DRIER LOOK. .LONG TERM...SUNDAY NIGHT THROUGH SATURDAY ISSUED AT 258 PM CDT SAT APR 12 2014 ANOTHER ROUND OF SIG PCPN WL BE SURGING NEWD IN THE BAROCLINIC ZONE SUN NGT. THE HEAVIEST PCPN WL BE IN THE SE PART OF THE AREA. THE MAIN QUESTION IS NOW QUICKLY THE COLD AIR WILL ARRIVE...AND ALLOW THE PCPN TO CHG TO SNOW. THE CHANGEOVER WL DEPEND ON THE EXACT THERMAL PROFILE...WHICH IS NEVER EASY TO GAUGE IN ADVANCE. FCST CONFIDENCE IS RATHER LOW...BUT BEST GUESS IS THAT WE/LL SEE A COUPLE INCHES OF SLUSHY SNOW ON THE GROUND FM ATW/GRB NEWD THROUGH MNM/SUE BY MID-MORNING MONDAY. THE MAIN AREA OF PCPN SHOULD SHIFT E OF THE AREA AT SOME POINT MONDAY...THOUGH EXACT TIMING IS UNCERTAIN. SEVERAL OF THE MODELS SUGGEST ANOTHER WAVE RIDING NEWD OUT OF THE PLAINS WL CAUSE THE PCPN TO BUILD BACK WWD MON NGT/TUE. THIS DOESN/T LOOK QUITE RIGHT GIVEN THE OPEN NATURE OF THE UPR TROF AND THE LCN OF THE FCST AREA CLOSE TO THE LARGE SCALE TROF AXIS. SO UNLESS THERE IS SOME SIGN OF THE TROF CLOSING OFF AT LEAST TEMPORARILY...THINK SIG PCPN WL STAY TO OUR E ONCE IT SHIFTS OUT OF THE AREA MONDAY. THERE COULD BE SOME FLURRIES HOWEVER...AND EVEN LAKE-EFFECT SHSN OVER N-C WI. TEMPS ALOFT APPEAR COLD ENOUGH FOR FZN PCPN AT THE ONSET OF THE NEXT PCPN EVENT LATER IN THE WEEK. BUT SUSPECT WE/LL SEE SOME WARMING OF TEMPS ALOFT WITH LATER MODEL RUNS...AND BOUNDARY LAYER TEMPS COULD BE A CONCERN FOR PCPN TYPE DURING THE DAY. SO TRENDED TOWARD MORE OF A MIX N AND LIQUID S. OTHERWISE...NO SIG CHANGES TO THE CONSENSUS BASED INITIALIZATION GRIDS FOR THE XTD PART OF THE FCST. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1235 PM CDT SAT APR 12 2014 COMPLEX OF SHOWERS AND FEW THUNDERSTORMS CONTINUE TO MOVE EAST THROUGH CENTRAL AND EAST CENTRAL WI. THIS AREA TO BE EAST OF AREA MID AFTERNOON WITH MORE SCATTERED SHOWERS FOLLOWING. TO THE NORTH BAND OF LIGHT RAIN HAS MOVED TO THE NORTH OF AREA...THOUGH AREA OF MVFR CIGS EXPANDING EAST AND SOUTH THROUGH AREA. MODELS TENDING TO INDICATE SECOND COMPLEX TO DEVELOP OVER EASTERN IOWA BY LATE AFTERNOON...CLIPPING SOUTHERN TAF SITES AS IT MOVES EAST ALONG THE WARM FRONT OVER SOUTHERN WI. CIGS TO CONTINUE TO DETERIORATE OVER AREA WITH IFR CIGS EXPECTED OVERNIGHT. WIND EXPECTED TO KEEP VSBYS FROM GOING BELOW MVFR LEVELS. && .HYDROLOGY... ISSUED AT 258 PM CDT SAT APR 12 2014 CURRENT FCST QPF FOR THE PERIOD THROUGH SUNDAY NIGHT RANGES FROM LESS THAN ONE HALF INCH ACROSS NORTH CENTRAL WISCONSIN TO 1 TO 2 INCHES SOUTH OF LINE FROM MARINETTE TO SHAWANO TO WISCONSIN RAPIDS...WITH THE HIGHER 2 INCH AMOUNTS OVER WAUSHARA TO CALUMET TO MANITOWOC COUNTIES. THIS REGION OF OF HIGHER FORECAST RAIN AMOUNTS ALSO OVER AN AREA WHICH LOSS THE SNOW COVER FOR A WHILE NOW AND RIVERS HAVE DROPPED...WHICH IS SIMILAR TO SOUTHERN WISCONSIN WHERE EVEN HIGHER RAINFALL IS ANTICIPATED. THE RAIN WILL FALL IN A 36-42 HOUR PERIOD WITH SOME BREAKS EXPECTED. SOME CONCERNS FOR SOME WATER PROBLEMS ESPECIALLY IN THE SOUTH WHERE SOME TRAINING OF STORMS CURRENTLY OCCURRING...LATER SCANS SHOWING SOME DRIFT TO SOUTH THOUGH WITH HIGHER RETURNS. URBAN SMALL STREAM ADVISORIES MAY BE NEEDED OVER FAR SOUTH. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....TE LONG TERM......SKOWRONSKI AVIATION.......TE HYDROLOGY......TE
Hazardous weather outlook, Apr 12, 3:15 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 315 PM CDT SAT APR 12 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-132015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 315 PM CDT SAT APR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CONTINUED CHANCE OF THUNDERSTORMS THIS EVENING...MAINLY SOUTH OF A MARSHFIELD TO GREEN BAY LINE. HEAVY RAINFALL AND SMALL HAIL CAN BE EXPECTED WITH THE STRONGER STORMS. SOME PONDING OF WATER...MINOR FLOODING IS POSSIBLE. WITH CONTINUE MODERATE EAST FLOW OVER LAKE WINNEBAGO...ICE SHOVES ON THE EAST SIDE OF THE LAKE REMAIN POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY RUN OFF TODAYS RAINS COMBINED WITH MELTING OF THE REMAINING SNOW PACK ACROSS NORTHERN WISCONSIN WILL TO KEEP RIVERS ACROSS CENTRAL AND NORTHERN WISCONSIN SWOLLEN FOR SEVERAL DAYS. EVEN THOUGH THE SNOW MELT IS DONE IN EAST-CENTRAL WISCONSIN...RIVERS IN THIS AREA ARE LIKELY TO RISE DUE TO RUN OFF FROM THE RAIN. ANYONE LIVING NEAR A STREAM OR RIVER SHOULD CLOSELY MONITOR THE WATER LEVEL THE NEXT FEW DAYS. A COUPLE INCHES OF SLUSHY WET SNOW COULD ACCUMULATE OVER PORTIONS OF EASTERN WISCONSIN LATE SUNDAY NIGHT AND MONDAY MORNING. THE MOST LIKELY AREA FOR THE SNOW ACCUMULATION IS FROM THE GREEN BAY AND APPLETON AREAS...NORTHEAST...TO THE MARINETTE AND STURGEON BAY AREAS...AND ACROSS THE REST OF THE DOOR PENINSULA. ALTHOUGH TEMPERATURES DURING THE SNOWFALL WILL PROBABLY BE AT OR A LITTLE ABOVE FREEZING...THE SNOW COULD FALL HEAVILY ENOUGH AT TIMES TO CAUSE THE ROADS TO BECOME SLIPPERY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-132015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 315 PM CDT SAT APR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY GALE FORCE GUSTS FROM THE NORTH ARE POSSIBLE SUNDAY NIGHT AND MONDAY. TE/JS
In the hours before
Special weather statement, Apr 12, 2:15 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 215 PM CDT SAT APR 12 2014 WIZ045-048-049-122015- CALUMET-WAUSHARA-WINNEBAGO- 215 PM CDT SAT APR 12 2014 ...SPECIAL WEATHER STATEMENT... AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED CLUSTERS OF SHOWERS AND THUNDERSTORMS ACROSS WAUSHARA AND WINNEBAGO COUNTIES. THE SHOWERS AND STORMS WERE MOVING TO THE EAST AROUND 45 MPH. ONE HALF INCH DIAMETER HAIL...WINDS 30 TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORMS. LOCATIONS IMPACTED INCLUDE... RICHFORD... DAKOTA... SILVER LAKE... WILD ROSE... WAUTOMA... SPRING LAKE... MOUNT MORRIS... SAXEVILLE... REDGRANITE... PINE RIVER... LOHRVILLE... POY SIPPI... AURORAVILLE... WEST BLOOMFIELD... BORTH... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BERSCH
Special weather statement, Apr 12, 3:28 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 328 PM CDT SAT APR 12 2014 WIZ045-048-122115- WAUSHARA-WINNEBAGO- 328 PM CDT SAT APR 12 2014 ...THUNDERSTORMS CONTINUE TO PRODUCE AREAS OF HEAVY RAIN... AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF SHOWERS AND THUNDERSTORM ACROSS WAUSHARA AND WINNEBAGO COUNTIES. THE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PRODUCE AREAS OF HEAVY RAIN...ESPECIALLY ACROSS SOUTHERN WAUSHARA INTO CENTRAL WINNEBAGO COUNTY. THE HEAVY RAIN COULD LEAD TO PONDING ON ROADWAYS...AND CAUSE SMALL STREAMS AND DITCHES TO RISE. PEA SIZE HAIL...WINDS 30 TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE ALSO POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... OSHKOSH... OMRO... WINNEBAGO... DAKOTA... SILVER LAKE... SPRING LAKE... REDGRANITE... LOHRVILLE... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BERSCH
Local storm report, Apr 12, 4:01 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
401 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HEAVY RAIN WAUTOMA 44.06N 89.28W
04/12/2014 M1.87 INCH WAUSHARA WI AWOS
&&
SACLocal storm report, Apr 12, 4:12 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
412 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HEAVY RAIN CHILTON 44.03N 88.16W
04/12/2014 M1.17 INCH CALUMET WI EMERGENCY MNGR
&&
SACSpecial weather statement, Apr 12, 4:24 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 424 PM CDT SAT APR 12 2014 WIZ045-048>050-122230- WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...WAUTOMA...OSHKOSH...CHILTON... TWO RIVERS 424 PM CDT SAT APR 12 2014 ...THUNDERSTORMS CONTINUE TO PRODUCE AREAS OF HEAVY RAIN AND SMALL HAIL... AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF SHOWERS AND THUNDERSTORMS EXTENDING FROM WAUTOMA IN WAUSHARA COUNTY...EAST THROUGH OSHKOSH TO MANITOWOC. THE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PRODUCE AREAS OF HEAVY RAIN AND SMALL HAIL. THE HEAVY RAIN COULD LEAD TO PONDING ON ROADWAYS...AND CAUSE SMALL STREAMS AND DITCHES TO RISE. PEA SIZE HAIL...WINDS 30 TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. AS OF 420 PM CDT...WAUTOMA HAS RECEIVED 2.03 INCHES OF RAIN. LOCATIONS IMPACTED INCLUDE... OSHKOSH... OMRO... WINNEBAGO... DAKOTA... SILVER LAKE... SPRING LAKE... RED GRANITE... LOHRVILLE... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. ECKBERG
Local storm report, Apr 12, 4:30 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
430 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HEAVY RAIN OMRO 44.03N 88.75W
04/12/2014 M1.61 INCH WINNEBAGO WI MESONET
AT THE HIGH SCHOOL.
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 1:38 PM CDT | River Flood Warning | GRB | Wood | 24 hr |
| Apr 12, 4:37 PM CDT | Areal Flood Advisory | GRB | Calumet, Waushara, Winnebago | 6 hr |
| Apr 12, 5:17 PM CDT | Areal Flood Advisory | GRB | Manitowoc | 6 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.